Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Order reduction-based uniform approximation of exponential stability for one-dimensional Schrodinger equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 9
Authors:  Liu, Jiankang;  Hao, Ruiqi;  Guo, Bao-Zhu
Favorite  |  View/Download:32/0  |  Submit date:2022/06/21
Schrodinger equation  Exponential stability  Uniform approximation  Order reduction method  
Sample average approximation of CVaR-based hedging problem with a deep-learning solution 期刊论文
Authors:  Peng, Cheng;  Li, Shuang;  Zhao, Yanlong;  Bao, Ying
Favorite  |  View/Download:68/0  |  Submit date:2021/04/26
Conditional Value-at-Risk  Hedging strategies  Deep learning  Theoretical guarantee  Sample average approximation  Uniform convergence  
Approximation of BV by SBV functions in metric spaces 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 11, 页码: 33
Authors:  Lahti, Panu
Favorite  |  View/Download:56/0  |  Submit date:2021/01/14
Metric measure space  Special function of bounded variation  Uniform approximation  Variational capacity  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:69/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Exploring spatial nonlinearity using additive approximation 期刊论文
BERNOULLI, 2007, 卷号: 13, 期号: 2, 页码: 447-472
Authors:  Lu, Zudi;  Lundervold, Arvid;  Tjostheim, Dag;  Yao, Qiwei
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
additive approximation  alpha-mixing  asymptotic normality  auto-normal specification  backfitting  nonparametric kernel estimation  spatial models  uniform convergence  
Convergence to equilibria and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows with large data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2006, 卷号: 86, 期号: 6, 页码: 471-491
Authors:  Huang, Feimin;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:103/0  |  Submit date:2018/07/30
stokes approximation equations  large external potential forces  large-time behavior  uniform upper bound  vacuum  blowup  
Some uniform estimates and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 221, 期号: 2, 页码: 275-308
Authors:  Li, J;  Xin, ZP
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Stokes approximation equations  isentropic compressible fluids  uniform upper bound  vacuum  blowup